# SDR SWAA2022032171997

- Difficulty date: February 13, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA FLOOR @ STA 328 - STA344 LBL 45 WL 208.1 INTER COSTAL CRACKED. (18-054) / [01] REMOVED INTERCOSTAL AT MAIN CABIN FLOOR WET AREA BETWEEN FS 328 TO FS 344 LBL 45 WL 208.1;IN REF B737-700 SRM 51-40-02-OG-0;[02] LOCATED AND DRILLED NEW INTERCOSTAL IN REF B737-700 SRM 51-40-05-0G-0;[03] LATE ENTRY :INSTALLED EWIS PROTECTION AT MAIN CABIN AT FS 328-344 LBL 45 WL 208.1 IN REF B737-700 AMM 20-60-07-913-801;[04] VERIFIED STEP 1; 2 AND 3;[05] OK TO TREAT AND PRIME;[06] TREATED AND APPLIED PRIMER AT NEW INTERCOSTAL IN REF B737-700 SRM 51-20-01-0G-0;[07] VERIFIED STEP 6  OK TO INSTALL INTERCOSTAL;[08] INSTALLED NEW INTERCOSTAL AT MAIN CABIN FLOOR BETWEEN FS 328 TO FS 344 LBL 45' WL 208.1 IN REF B737-700 SRM 51-40-02-0G-0;[09] VERIFIED STEP 8
